International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 11, Pages 785-791
On some topological properties of generalized difference sequence spaces
Department of Mathematics, Firat University, Elazig 23119, Turkey
Received 22 October 1998; Revised 12 June 2000
Copyright © 2000 Mikail Et. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain some topological results of the sequence
spaces , where , and is any sequence space. We
compute the -, -, and -duals of
, and and we investigate the -(or null) dual
of the sequence spaces , and
. Also we show that any matrix map from
into a -space which does not contain
any subspace isomorphic to is compact.